# SDR GTIA20130716389

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,341 hours, 13,619 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Faulted
- Location: O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU PANEL OPENED UP & O2 MASKS DROPPED OVER ROW 8 ACFT RIGHT.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE OF PASSAGER OXYGEN MASK RELEASE.  TESTED OK IAW AMM 35-23-00-710-001-A.
